MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; SEE H10

EXACTECH, INC. OPTETRAK LOGIC; SEE H10
Catalog Number 02-012-44-5015
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Osteolysis (2377)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.H6.Investigation results - there is no specific information provided for the optetrak logic device.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a first left knee arthroplasty revision on (b)(6) 2017 and then approximately 5 years later was revised for a second time on (b)(6) 2023 for osteolysis, bone loss, synovitis component loosening, polywear and debonding, instability, joint pain, stiffness, and swelling, foreign body reaction synovitis: insufficient information.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H10.D10.Concomitant medical products information: optetrak logic cc femoral size 5 (02-010-06-0250, 4588495); optetrak ext stem femur (204-40-16, 3711516); screw bone 7mm optetrak tib knee ext stem (204-70-00, 4743305); logic post.Aug.Block size 5 (02-010-06-0551, 4417039); logic post.Aug.Block size 5 (02-010-06-0551, 4544403) updated/additional information ¿ a2.A3.D4.G1.G2.G4.H4.H6.H7.H9.The revision reported was likely the result of prosthesis wear and osteolysis.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear and osteolysis could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Event or Problem Description
Revision op report - diagnosis: left knee polyethylene failure findings: poly wear and debonding, osteolysis.The entire joint was inspected showing significant osteolytic synovitis.Chronically inflamed synovium was resected from the suprapatellar pouch and anterior surface of the bony femur.The patient arrived in pacu in stable condition with no apparent complications.There is no additional information available.
 
Additional Manufacturer Narrative
Additional manufacturer narrative- b5 additional information, h6.There is no additional information available.

Brand Name
OPTETRAK LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key17080679
Report Number1038671-2023-01277
Device Sequence Number2173720
Product Code JWH
UDI-Device Identifier10885862173744
UDI-Public10885862173744
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Catalogue Number02-012-44-5015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer04/25/2024
06/05/2024
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date04/30/2024
06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale